Unbounded Disjointness Preserving Linear Functionals

@article{Brown2004UnboundedDP,
  title={Unbounded Disjointness Preserving Linear Functionals},
  author={Lawrence G. Brown and Ngai-Ching Wong},
  journal={Monatshefte f{\"u}r Mathematik},
  year={2004},
  volume={141},
  pages={21-32}
}
Abstract.Let X be a locally compact Hausdorff space and C0(X) the Banach space of continuous functions on X vanishing at infinity. In this paper, we shall study unbounded disjointness preserving linear functionals on C0(X). They arise from prime ideals of C0(X), and we translate it into the cozero set ideal setting. In particular, every unbounded disjointness preserving linear functional of c0 can be constructed explicitly through an ultrafilter on ℕ complementary to a cozero set ideal. This… CONTINUE READING